Alert archive / Maryland / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 12, 2014, 12:54 AM EDT for Caroline County, Maryland. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2014, 12:54 AM EDT (04:54 UTC)
- Expired
- Jun 12, 2014, 2:00 AM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
County Caroline County, MD
The radar
The Dover AFB radar (KDOX), 44 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
096
WWUS81 KPHI 120454
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1254 AM EDT THU JUN 12 2014
DEZ002-MDZ015-019-020-120600-
CAROLINE MD-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
1254 AM EDT THU JUN 12 2014
...A BROKEN LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
CAROLINE...EASTERN TALBOT...SOUTHEASTERN QUEEN ANNE'S AND WESTERN
KENT COUNTIES...
AT 1250 AM EDT...A BROKEN LINE OF THUNDERSTORMS WITH HEAVY RAIN WAS
LOCATED FROM LLOYDS TO HARMONY TO SMITHVILLE...MOVING NORTH AT 25
MPH.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR OXFORD...AND OXFORD AROUND 100 AM...
MATTHEWS...AND MATTHEWS AROUND 105 AM...EASTON...DENTON...GRIFFIN...
AND GRIFFIN AROUND 110 AM...EASTON AROUND 115 AM AND HILLSBORO AROUND
125 AM.
LAT...LON 3862 7614 3864 7618 3866 7617 3867 7621
3905 7604 3924 7573 3918 7554 3883 7569
3883 7573 3873 7573 3870 7596 3860 7612
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 11, 9:48 PM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 11, 9:48 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 948 PM EDT WED JUN 11 2014 .SYNOPSIS... A FRONTAL BOUNDARY WILL REMAIN STALLED JUST SOUTH OF OUR REGION INTO EARLY THURSDAY BEFORE GRADUALLY LIFTING NORTH OF THE AREA AS A WARM FRONT THURSDAY NIGHT. A COLD FRONT IS THEN EXPECTED TO CROSS THE MID ATLANTIC STATES FRIDAY NIGHT AS ITS ASSOCIATED LOW PRESSURE LIFTS NORTH FROM THE GREAT LAKES INTO CANADA. OVER THE WEEKEND, HIGH PRESSURE WILL BUILD ACROSS THE AREA. AS THE HIGH PRESSURE MOVES OFFSHORE MONDAY, A WARM FRONT MAY APPROACH THE REGION. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A SURFACE ANALYSIS THIS EVENING SHOWED A WARM FRONT DRAPED FROM THE EASTERN GREAT LAKES ACROSS CENTRAL NEW YORK AND PENNSYLVANIA, THEN ACROSS EASTERN VIRGINIA AND THEN OUT TO SEA. THIS BOUNDARY APPEARS TO MOVE LITTLE THROUGH THE OVERNIGHT. A STABLE LOW-LEVEL ONSHORE FLOW CONTINUES ACROSS THE AREA AS WE ARE UNDER THE NORTHWESTERN PORTION OF AN UPPER-LEVEL RIDGE. IN GENERAL THERE IS NOT MUCH ORGANIZED FORCING, HOWEVER INCREASING PW AIR TO NEAR 1.8 INCHES IS FORECAST BY MORNING. THIS MAY HELP AIDE SOME DEVELOPMENT OVERNIGHT NORTHWARD ACROSS AT LEAST OUR WESTERN ZONES. THERE IS ALSO A LARGE AREA OF SHOWERS AND EMBEDDED THUNDER MOVING ACROSS VIRGINIA AND MUCH OF MARYLAND ATTM, WITH SOME DEVELOPMENT ON ITS EASTWARD FLANK. THIS ACTIVITY WILL LIKELY BECOME ELEVATED AS IT TRACKS NORTHWARD GIVEN OUR ONSHORE STABLE LOW-LEVEL FLOW. BASED ON RADAR TRENDS, DID INCREASE POPS TO LOW LIKELY ACROSS THE FAR WESTERN PORTIONS FOR A TIME LATER THIS EVENING INTO THE OVERNIGHT. THIS IS DUE TO THE ONGOING ACTIVITY SLIDING NORTHWARD. SOME DOWNPOURS WILL PROBABLY ACCOMPANY THIS. OTHERWISE, SOME DRIZZLE HAS BEEN NOTED ALONG WITH SOME FOG. THIS SHOULD CONTINUE AS THE CEILINGS LOWER SOME MORE IN CONJUNCTION WITH SOME WEAK WAA ALOFT. THE WEALTH OF LOW-LEVEL MOISTURE MAY ACTUALLY BE PUT INTO MORE STRATUS PRODUCTION WITH ANY DENSER FOG OVERNIGHT BEING MAINLY LOCALIZED. WE WILL THEREFORE MAINTAIN PATCHY FOG WORDING FOR NOW. OVERALL, JUST SOME MINOR ADJUSTMENTS MADE TO THE NEAR TERM TEMPERATURES, DEW POINTS AND WINDS AND THE LAV/LAMP GUIDANCE WAS USED TO ASSIST. NO MAJOR CHANGES WERE MADE TO THE LOW TEMPERATURES ATTM. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... POPS INCREASE AS A SHORT WAVE APPARENTLY ROLLS NWD ALONG THE BACKSIDE OF THE WESTERN ATLC MID LVL RIDGE. IF NORTHWARD MOVING SHOWERS DEVELOP...THEY PROBABLY WILL BE HEAVY WITH POTENTIAL FOR POOR DRAINAGE FLOODING IN PWAT AIR OF 1.8 INCHES. SOME MID LVL STABILITY INDICES BECOME MORE STABLE. CONFIDENCE ON THE EXPECTED REALITY FOR THURSDAY IS BELOW AVERAGE. THIS LACK OF CONFIDENCE PLUS SMALL AMTS OF WPC QPF FOR THURSDAY IN OUR AREA WERE THE PRIMARY INFLUENCES FOR NOT WORDING HEAVY RAINFALL ATTM AS WELL AS NOT WORDING GUSTY WINDS. FOG SHOULD BE NOTICED EARLY IN THE MORNING. THE FCST ELEMENTS FOR THURSDAY WERE A 50 50 BLEND OF THE 12Z/11 NCEP MOS GUIDANCE. CONFIDENCE ON MAX TEMPS IS BELOW AVG. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... UNSETTLED WEATHER WILL START THE LONG TERM PERIOD, FOLLOWED BY IMPROVING CONDITIONS FOR THE UPCOMING WEEKEND. HEADING INTO THURSDAY NIGHT, A WARM FRONT IS FORECAST TO GRADUALLY LIFT NORTHWARD THROUGH OUR REGION. IN ADDITION, MODEL GUIDANCE ALSO INDICATES SOME SHORTWAVE/VORT MAX ENERGY ALOFT TO SUPPORT MORE SCATTERED SHOWER AND TSTORM ACTIVITY, AND WE HAVE KEPT LIKELY POPS IN PLACE. FORECAST PWATS WILL CONTINUE TO HOVER MOSTLY AROUND THE 1.7 TO 1.9 INCH RANGE FOR THE REGION, MAKING HEAVY RAIN A CONTINUED THREAT. WITH THE WARM FRONT NORTH OF OUR REGION INTO FRIDAY AND A COLD FRONT APPROACHING FROM THE WEST DURING THE DAY, MORE CONVECTIVE ACTIVITY IS EXPECTED, WITH PERHAPS THE BEST COVERAGE OF SCATTERED SHOWERS AND TSTORMS ACROSS THE REGION. HIGH LIKELY POPS ARE IN PLACE AS A LEE-SIDE TROUGH SHOULD DEVELOP INTO THE AFTERNOON, HELPING TO ACT A TRIGGER. IN ADDITION, THERE LOOKS TO BE SOMEWHAT BETTER INSTABILITY AND SHEAR FRIDAY TO SUPPORT SOME STRONGER STORMS, BUT OVERALL, HEAVY RAIN STILL LOOKS TO BE THE MAIN CONCERN. IMPROVING CONDITIONS OVERALL ARE IN STORE GOING INTO THE UPCOMING WEEKEND, AND THERE IS PRETTY GOOD AGREEMENT BETWEEN THE GFS AND ECMWF THAT THE COLD FRONT SHOULD BE OFFSHORE OF THE REGION BY EARLY SATURDAY, WITH ANY SHWR/TSTORM ACTIVITY EXITING EAST BEFORE OR BY DAYBREAK. WITH HIGH PRESSURE THEN GRADUALLY SPREADING INTO THE MID ATLANTIC DURING THE DAYTIME, AMPLE SUNSHINE IS EXPECTED ALONG WITH A DRIER, MORE COMFORTABLE AIRMASS BUILDING INTO THE REGION, WITH DEWPOINTS FORECAST TO DROP BACK INTO THE 50S FOR MUCH OF THE AREA. SUNDAY ALSO LOOKS TO BE A PLEASANT MID-JUNE DAY WITH HIGH PRESSURE STRETCHING ACROSS THE REGION ALLOWING FOR MORE SUNSHINE AND COMFORTABLE HUMIDITY LEVELS. GOING INTO EARLY NEXT WEEK, HIGH PRESSURE IS FORECAST TO MOVE OFFSHORE MONDAY, WITH A POSSIBLE WARM FRONT APPROACHING THE REGION FROM THE SOUTHWEST. IN ADDITION, THERE LOOKS TO BE MORE SHORTWAVE ENERGY ALOFT PASSING OVER OUR REGION IN THE MONDAY TO WEDNESDAY TIMEFRAME, AND THIS WILL KEEP SCATTERED SHOWERS AND TSTORMS IN THE PICTURE. THERE ARE SOME MODEL DIFFERENCES IN THIS PERIOD WITH REGARDS TO THE TIMING AND PLACEMENT OF VARIOUS SURFACE AND UPPER LEVEL FEATURES, AND OVERALL WE TOOK A BLEND OF WPC GUIDANCE WITH CONTINUITY WITH SLIGHT CHANCE TO LOW CHANCE POPS IN PLACE. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REST OF TONIGHT...MVFR/IFR CEILINGS BECOMING WIDESPREAD IFR DUE TO STRATUS. IN ADDITION, SOME FOG AND DRIZZLE WILL ASSIST IN LOWERING THE VISIBILITIES TO MVFR/IFR. SOME AREAS OF LIFR STRATUS/FOG IS ANTICIPATED MAINLY LATE. SOME HEAVIER SHOWERS AND AN ISOLATED THUNDERSTORM SHOULD TRACK MAINLY NORTH AND WEST OF KPHL WITH KABE AND KRDG HAVING THE BETTER CHC OVERNIGHT. EAST-NORTHEAST WINDS GENERALLY 5-8 KNOTS. THURSDAY...IFR DUE TO STRATUS, FOG AND SOME DRIZZLE EARLY IN THE DAY, THEN SOME HEAVIER SHOWERS AND EMBEDDED THUNDERSTORMS DURING THE COURSE OF THE DAY. CONFIDENCE IS ON THE LOWER SIDE REGARDING THE TIMING AND AREAL COVERAGE OF SHOWERS/THUNDER. THE CEILINGS MAY IMPROVE TO MVFR AROUND MIDDAY. EAST TO SOUTHEAST WINDS MAINLY 5-10 KNOTS. OUTLOOK... THURSDAY NIGHT THROUGH FRIDAY...SCATTERED SHWR/TSTORM ACTIVITY AT TIMES COULD PRODUCE MVFR OR LOWER CONDITIONS. THE MOST WIDESPREAD SHWR/TSTORM ACTIVITY IS EXPECTED FRIDAY AFTERNOON THROUGH NIGHT WITH A COLD FRONT PASSAGE. SATURDAY AND SUNDAY...VFR CONDITIONS ARE EXPECTED. MONDAY...CONTINUED MAINLY VFR. SOME ISOLATED SHWRS/TSTORMS ARE POSSIBLE, WITH BRIEF PERIODS OF SUB-VFR. && .MARINE... ATLC SEAS WILL PROBABLY BE CLOSE TO 4 FT MUCH OF THE NIGHT. OTRW...DENSE FOG MAY BECOME A MARINE HAZARD LATE. (WE HAVE NO 44065 DATA TO ASSIST IN KNOWING WAVE AND WIND INFORMATION FOR THE NORTHERN NJ WATERS.) THURSDAY...NO SCA HEADLINE BUT DENSE FOG MAY BECOME A MARINE HAZARD? OUTLOOK... THURSDAY NIGHT THROUGH FRIDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED. SOME SCATTERED SHOWERS/TSTORMS WILL BE POSSIBLE, THOUGH, WITH LOCALLY GUSTY WINDS AND REDUCED VISIBILITIES IN ANY ACTIVITY. SATURDAY AND SUNDAY...CONTINUED SUB-ADVISORY CONDITIONS AS HIGH PRESSURE BUILDS ACROSS THE REGION AND AREA WATERS. MONDAY...SUB-ADVISORY CONDITIONS. ISOLATED SHWRS/TSTORMS ARE POSSIBLE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLINE NEAR TERM...GORSE SHORT TERM...DRAG LONG TERM...KLINE AVIATION...DRAG/GORSE/KLINE MARINE...DRAG/KLINE
Hazardous weather outlook, Jun 11, 8:42 PM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 842 PM EDT WED JUN 11 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-130045- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 842 PM EDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PATCHY DENSE FOG IS POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PATCHY DENSE FOG IS POSSIBLE THURSDAY MORNING. SOME SHOWERS AND THUNDERSTORMS THURSDAY THROUGH FRIDAY WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL, WHICH CAN LEAD TO SOME FLOODING IN AREAS OF POOR DRAINAGE. SOME STRONGER THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-130045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 842 PM EDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PATCHY DENSE FOG IS POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME PATCHY DENSE FOG COULD OCCUR INTO FRIDAY WITH THE THREAT FOR STRONGER THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 12, 12:27 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1227 AM EDT THU JUN 12 2014
DEZ001>003-MDZ020-NJZ016-021-120530-
CAROLINE MD-CUMBERLAND NJ-INLAND SUSSEX DE-KENT DE-NEW CASTLE DE-
SALEM NJ-
1227 AM EDT THU JUN 12 2014
...A THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT EAST CENTRAL
CAROLINE...KENT...NORTHWESTERN SUSSEX...SALEM...SOUTHEASTERN NEW
CASTLE AND WESTERN CUMBERLAND COUNTIES...
AT 1224 AM EDT...A THUNDERSTORM WITH HEAVY RAIN WAS NEAR
RIVERVIEW...MOVING NORTH AT 30 MPH.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR HIGHLAND ACRES...KENT ACRES...AND RODNEY
VILLAGE AROUND 1235 AM...LITTLE CREEK...DOVER...DOVER SPEEDWAY...AND
CHESWOLD AROUND 1240 AM...LEIPSIC AROUND 1245 AM...SMYRNA AROUND 1250
AM AND WOODLAND BEACH AROUND 100 AM.
LAT...LON 3883 7581 3944 7556 3934 7547 3936 7540
3943 7547 3946 7555 3970 7545 3957 7506
3952 7498 3923 7518 3929 7526 3928 7529
3934 7534 3936 7541 3933 7545 3924 7539
3906 7539 3902 7534 3874 7553
ROBERTSONSpecial weather statement, Jun 12, 12:54 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1254 AM EDT THU JUN 12 2014
DEZ002-MDZ015-019-020-120600-
CAROLINE MD-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
1254 AM EDT THU JUN 12 2014
...A BROKEN LINE OF THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
CAROLINE...EASTERN TALBOT...SOUTHEASTERN QUEEN ANNE'S AND WESTERN
KENT COUNTIES...
AT 1250 AM EDT...A BROKEN LINE OF THUNDERSTORMS WITH HEAVY RAIN WAS
LOCATED FROM LLOYDS TO HARMONY TO SMITHVILLE...MOVING NORTH AT 25
MPH.
OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR OXFORD...AND OXFORD AROUND 100 AM...
MATTHEWS...AND MATTHEWS AROUND 105 AM...EASTON...DENTON...GRIFFIN...
AND GRIFFIN AROUND 110 AM...EASTON AROUND 115 AM AND HILLSBORO AROUND
125 AM.
LAT...LON 3862 7614 3864 7618 3866 7617 3867 7621
3905 7604 3924 7573 3918 7554 3883 7569
3883 7573 3873 7573 3870 7596 3860 7612
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 3:56 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester | 20 hr |
| Jun 12, 5:30 PM EDT | Coastal Flood Advisory | PHI | Cape May, Cumberland | 7 hr |
| Jun 12, 6:33 PM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Jun 12, 1:44 AM EDT | Areal Flood Advisory | PHI | Caroline, Talbot | 4 hr |
| Jun 12, 2:07 AM EDT | Special Weather Statement | PHI | Caroline | 53 min |
| Jun 12, 12:31 PM EDT | Areal Flood Advisory | PHI | Talbot | 6 hr |
| Jun 12, 2:20 PM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 4 hr |
Nearby
Special Weather Statements in Maryland, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.